I had a very wierd occurance this morning around 9:30 or so. I wassitting at the computer playing a game and suddenly had blank spots in my vision. It scared me. The blank spots were not dark or anything they were just spots where I couldn't see. Whereas the on has been affecting only my right eye this affected both eyes (my left eye worse). The shape of the blank spots were in a less than shape (<) sortof. it was very strange and only lasted for 15 min or so. Can ON begin affecting both eyes after it has only been affecting one? Also, my left eye has been hurting a little too. Only first thing in the morn before I have taken my Lyrica and then sometimes late in the evening before I take it at night. Thanks for any answers.
Uppity, my ear is not as numb but I am starting to have a slight ringing in it. I've had this on and of for many years now. It comes and goes is it something I should report to the dr. It seems such a small thing but I don't want to over look anything I should be doing. Thanks!